AMS eContent Search Results
Matches for: msc=(11R23) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Jeffrey Hatley. Rank parity for congruent supersingular elliptic curves. Proc. Amer. Math. Soc. 145 (2017) 3775-3786.
Abstract, references, and article information   
View Article: PDF

[2] Sudhanshu Shekhar. Parity of ranks of elliptic curves with equivalent mod $p$ Galois representations. Proc. Amer. Math. Soc. 144 (2016) 3255-3266.
Abstract, references, and article information   
View Article: PDF

[3] King Fai Lai, Ignazio Longhi, Ki-Seng Tan and Fabien Trihan. An example of non-cotorsion Selmer group. Proc. Amer. Math. Soc. 143 (2015) 2355-2364.
Abstract, references, and article information   
View Article: PDF

[4] Dinesh S. Thakur. A note on numerators of Bernoulli numbers. Proc. Amer. Math. Soc. 140 (2012) 3673-3676.
Abstract, references, and article information
View Article: PDF

[5] Simon Wadsley. Euler characteristics, Akashi series and compact $p$-adic Lie groups. Proc. Amer. Math. Soc. 138 (2010) 3455-3465. MR 2661546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yasushi Mizusawa. On unramified Galois $2$-groups over $\mathbb Z_2$-extensions of real quadratic fields. Proc. Amer. Math. Soc. 138 (2010) 3095-3103. MR 2653934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Hae-Sang Sun. Borel's conjecture and the transcendence of the Iwasawa power series. Proc. Amer. Math. Soc. 138 (2010) 1955-1963. MR 2596029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tsuyoshi Itoh. Remark on elliptic units in a $\mathbb {Z}_p$-extension of an imaginary quadratic field. Proc. Amer. Math. Soc. 137 (2009) 473-478. MR 2448566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Luca Caputo and Filippo Alberto Edoardo Nuccio. A criterion for Greenberg's conjecture. Proc. Amer. Math. Soc. 136 (2008) 2741-2744. MR 2399036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Satoshi Fujii. The torsion of $p$-ramified Iwasawa modules II. Proc. Amer. Math. Soc. 136 (2008) 461-466. MR 2358484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yoshihiro Ochi. A note on Selmer groups of abelian varieties over the trivializing extensions. Proc. Amer. Math. Soc. 134 (2006) 31-37. MR 2170540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yoshitaka Hachimori and Kazuo Matsuno. On finite $\Lambda$-submodules of Selmer groups of elliptic curves. Proc. Amer. Math. Soc. 128 (2000) 2539-2541. MR 1690989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hisao Taya. Iwasawa invariants and class numbers of quadratic fields for the prime $3$. Proc. Amer. Math. Soc. 128 (2000) 1285-1292. MR 1641133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Humio Ichimura. A note on Greenberg's conjecture and the abc conjecture. Proc. Amer. Math. Soc. 126 (1998) 1315-1320. MR 1443156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James S. Kraft. Class numbers and Iwasawa invariants of quadratic fields. Proc. Amer. Math. Soc. 124 (1996) 31-34. MR 1301510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jonathan W. Sands. On small Iwasawa invariants and imaginary quadratic fields . Proc. Amer. Math. Soc. 112 (1991) 671-684. MR 1057961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert Gold and Manohar Madan. Kida's theorem for a class of nonnormal extensions . Proc. Amer. Math. Soc. 104 (1988) 55-60. MR 958043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Akira Endô. On the quadratic subfield of a ${\bf Z}\sb 2$-extension of an imaginary quadratic number field . Proc. Amer. Math. Soc. 101 (1987) 417-423. MR 908640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1